advertisement
Question
Posted by: Liza | 2013-01-16

Kan Nuzak jou beinvloed.

Gebruik Nuzak nou al n hele ruk. Kry baie op en af buie. Voel net nie meer aangetrokke tot die daad nie. Bly heeldag moeg. So baie simtome moegheid, humeur , huielerig , lus vir niks en niemand. My jongste is nou 3jr. Ek wil nie so wees nie. Wat kan dit wees ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Liza You mention that you have used Nuzak for a while but from what you describe it does not seem to be helping you to feel better. It is possible that these drug can dampen the sexual response but it is very important that you get help for your mood. I would recommend that you go back to the doctor who prescibed the drug. You may need further examinations done (eg. blood tests to exclude anaemia or perhaps a thyroid problem) or possible medical illness or perhaps a change of drug is required. You may need to be referred to a specialist for help. Please dont leave this situation, it is important that you get help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement